MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS2520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); No Code Available (3191)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following a laparoscopic hernia repair for incisional midline hernia repair, the patient presented with pain and nausea.Ct scans and x-ray imaging was done and showed imaging consistent with post-operative ileus.The patient was admitted and bowel rest was provided and the patient was treated with intravenous fluid hydration along with medications for the pain and nausea.
 
Event or Problem Description
According to the reporter, following a ventral herbnia repair, the patient was presented with symptoms and imaging consistent with a post-operative ileus.The patient was admitted for bowel rest, intravenous fluid hydration, and treatment for pain and nausea.Diagnostic procedures performed included ct and xray.Specific medications were given.Other action taken included bowel rest and intravenous fluid hydration.The patient was not hospitalized for more than 24 hours.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7975854
Report Number9615742-2018-02319
Device Sequence Number16457462
Product Code FTL
UDI-Device Identifier10884521553484
UDI-Public10884521553484
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberPPDS2520
Device Catalogue NumberPPDS2520
Device Lot NumberRRJ1059X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight94